# SDR FDEA202108071984

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB177510
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERNAL BORESCOPE INSPECTION (SNRM #N00779), RIGHT HAND WING   #5 SLAT INTERNAL RIB FOUND CRACK AT XOS 701.588. CRACK RIB REMOVED AS PER SRM 51-31-01-OG AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1775 RIVISION D. INSTALLED FABRICATED RIB AT RIGHT HAND WING #5 SLAT   INTERNAL AT XOS 701.588 AS PER SRM 51-35-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
